# SDR DALA2023052204071

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 93,955 hours, 20,350 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 THE BULK CARGO STRINGER FOUND CORROSION AT STA 1518 TO STA 1540 S-39R. CORRECTIVE ACTION: REMOVED THE PREVIOUS STRINGER REPAIR AND REDO THE REPAIR AT BULK CARGO STA 1518 TO STA 1540; S-39R AS PER B767-300 SRM 53-00-03 (2772858)
